Homotopy type of total loop spaces
Portugaliae mathematica, Tome 30 (1971) no. 1, pp. 11-16
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1971__30_1_115132,
author = {Croom, F.H.},
title = {Homotopy type of total loop spaces},
journal = {Portugaliae mathematica},
pages = {11--16},
year = {1971},
volume = {30},
number = {1},
mrnumber = {0305398},
zbl = {0223.55011},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1971__30_1_115132/}
}
Croom, F.H. Homotopy type of total loop spaces. Portugaliae mathematica, Tome 30 (1971) no. 1, pp. 11-16. http://geodesic.mathdoc.fr/item/PORMA_1971__30_1_115132/